Re: Re: Re: Effexor Withdrawal Effects


Friday, Mar 18, 2005

Re: Re: Re: Effexor Withdrawal Effects

Posted by Victoria on 12/13/03 at 11:38 PM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]

Roxanne, I’ve had a hard time this last week coming off this drug also. I can’t believe how bad this drug makes you feel when coming off it. I wish I would of known also. I asked my husband when will this go away…the weird dizzy lightheaded feeling, the flu like feeling, my mind is screwed up or feels weird…scattered. I feel like I’m on something because I feel so icky. I hope this goes away. I really didn’t think I felt a difference with being on Effexor..so I’ve weaned myself off..but now these days I haven’t been on it at all, I’m suffering. I’m afraid to go back on it because it causes effects like this. I hope this feeling stops soon. Just wanted to let you know I know what you are going through!!

Vicky


Replies
Posted By # Date & Time

Re: Re: Re: Re: Effexor Withdrawal Effects
Acacia 0 11/01/04 08:40 AM


Submit Your Reply
Your Name
Your Email
Topic
Message